On the number of pseudo-triangulations of certain point sets

Oswin Aichholzer, David Orden, Francisco Santos, Bettina Speckmann

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)254-278
JournalJournal of combinatorial theory / A
Volume115(2)
Publication statusPublished - 2008

Cite this

On the number of pseudo-triangulations of certain point sets. / Aichholzer, Oswin; Orden, David; Santos, Francisco; Speckmann, Bettina.

In: Journal of combinatorial theory / A, Vol. 115(2), 2008, p. 254-278.

Research output: Contribution to journalArticleResearchpeer-review

Aichholzer, O, Orden, D, Santos, F & Speckmann, B 2008, 'On the number of pseudo-triangulations of certain point sets' Journal of combinatorial theory / A, vol. 115(2), pp. 254-278.
Aichholzer, Oswin ; Orden, David ; Santos, Francisco ; Speckmann, Bettina. / On the number of pseudo-triangulations of certain point sets. In: Journal of combinatorial theory / A. 2008 ; Vol. 115(2). pp. 254-278.
@article{88af6355f8814d16a628b467c867eb4c,
title = "On the number of pseudo-triangulations of certain point sets",
author = "Oswin Aichholzer and David Orden and Francisco Santos and Bettina Speckmann",
year = "2008",
language = "English",
volume = "115(2)",
pages = "254--278",
journal = "Journal of combinatorial theory / A",
issn = "0097-3165",
publisher = "Academic Press",

}

TY - JOUR

T1 - On the number of pseudo-triangulations of certain point sets

AU - Aichholzer, Oswin

AU - Orden, David

AU - Santos, Francisco

AU - Speckmann, Bettina

PY - 2008

Y1 - 2008

M3 - Article

VL - 115(2)

SP - 254

EP - 278

JO - Journal of combinatorial theory / A

JF - Journal of combinatorial theory / A

SN - 0097-3165

ER -